# SDR SWAA2015051139557

- Difficulty date: March 16, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Scoop
- Part number: 9911834531
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, INLET SCOOP AT LT SIDE CRACKED.  REPAIRED STABILIZER IAW SRM.
